PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1987 February; 80(2): 120–121.
PMCID: PMC1290689

Pulmonary eosinophilia associated with naproxen therapy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (806K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Phillips HR, Carter JE, Okada RD, Levine FH, Boucher CA, Osbakken M, Lappas D, Buckley MJ, Pohost GM. Serial changes in left ventricular ejection fraction in the early hours after aortocoronary bypass grafting. Chest. 1983 Jan;83(1):28–34. [PubMed]
  • Buscaglia AJ, Cowden FE, Brill H. Pulmonary infiltrates associated with naproxen. JAMA. 1984 Jan 6;251(1):65–66. [PubMed]
  • Rosenow EC., 3rd The spectrum of drug-induced pulmonary disease. Ann Intern Med. 1972 Dec;77(6):977–991. [PubMed]
  • Thurston JG, Marks P, Trapnell D. Lung changes associated with phenylbutazone treatment. Br Med J. 1976 Dec 11;2(6049):1422–1423. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press